Alert archive / Oklahoma / Flash Flood Warnings in 2019
Flash Flood Warning 60, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Jun 22, 2019, 10:24 PM CDT for 4 counties in Oklahoma. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2019, 10:24 PM CDT (03:24 UTC)
- Expired
- Jun 23, 2019, 2:56 AM CDT
- In force
- 5 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Haskell County, OK, Latimer County, OK, LeFlore County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 43 km from the middle of the area, began a volume at 03:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.4 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3307 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1128 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.5
The text
As transmitted.
204 WGUS54 KTSA 230324 FFWTSA OKC061-077-079-135-230930- /O.NEW.KTSA.FF.W.0060.190623T0324Z-190623T0930Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Tulsa OK 1024 PM CDT Sat Jun 22 2019 The National Weather Service in Tulsa has issued a * Flash Flood Warning for... Eastern Haskell County in southeastern Oklahoma... Southeastern Sequoyah County in east central Oklahoma... Northeastern Latimer County in southeastern Oklahoma... Northwestern Le Flore County in southeastern Oklahoma... * Until 430 AM CDT Sunday. * At 1022 PM CDT, Doppler radar indicated thunderstorms producing heavy rain across the warned area. 2 TO 3 inches of rain have fallen. Flash flooding is expected to begin shortly as more thunderstorms form and move across the area where heavy rain has already occurred. * Some locations that may experience flooding include... Muldrow... Keota... Red Oak... Mccurtain... Bokoshe... Fanshawe... Gans... Mc Curtain... Lequire... Cowlington... Milton... Additional rainfall amounts of 1 to 2 inches are possible in the warned area. This includes Interstate 40 in Oklahoma between mile markers 315 and 318. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. && LAT...LON 3539 9459 3494 9482 3494 9522 3544 9490 $$ 69
1 follow-up statement
181 WGUS74 KTSA 230756 FFSTSA Flash Flood Statement National Weather Service Tulsa OK 256 AM CDT Sun Jun 23 2019 OKC061-077-079-135-230806- /O.CAN.KTSA.FF.W.0060.000000T0000Z-190623T0930Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Haskell OK-Sequoyah OK-Latimer OK-Le Flore OK- 256 AM CDT Sun Jun 23 2019 ...THE FLASH FLOOD WARNING FOR EASTERN HASKELL...SOUTHEASTERN SEQUOYAH...NORTHEASTERN LATIMER AND NORTHWESTERN LE FLORE COUNTIES IS CANCELLED... The heavy rain has ended. Flood waters have receded. Flooding is no longer expected to pose a threat. Please continue to heed any remaining road closures. LAT...LON 3539 9459 3494 9482 3494 9522 3544 9490 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 9:34 PM CDT, 50 minutes earlier.
Area forecast discussion, Jun 22, 9:34 PM CDT, 50 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
934 PM CDT Sat Jun 22 2019
.DISCUSSION...
Main forecast issue will be heavy rainfall across the area over
the next 24-36 hours. Very unstable atmosphere and upper
disturbance moving across the area gave way to scattered strong to
severe storms during the late afternoon and evening hours. Areal
coverage has diminished as of mid evening, however storms to the
west and northwest still look to be a player later tonight. Have
adjusted pops through 06z based on latest trends, and made some
adjustments to pops after 06z with mainly lowering pops some
south of Interstate 40. Regardless of where rain occurs, the
threat for heavy rain will exist. Lows tonight look reasonable and
will leave as they are. No adjustments to current flash flood
watch.
Updated ZFP/PFM/AFM out shortly.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Monday morning for OKZ049-053>076.
AR...Flash Flood Watch through Monday morning for ARZ001-002-010-011-
019-020-029.
&&
SHORT TERM...23Hazardous weather outlook, Jun 22, 5:05 PM CDT, 5 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
505 PM CDT Sat Jun 22 2019
ARZ001-002-010-011-019-020-029-OKZ049-053>076-231030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
505 PM CDT Sat Jun 22 2019
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Through Tonight.
TORNADO.
RISK...Limited.
AREA...Northeast Oklahoma.
ONSET...This Evening.
SEVERE THUNDERSTORM.
RISK...Significant.
AREA...Eastern Oklahoma and northwest Arkansas.
ONSET...Ongoing.
AREA AT GREATEST RISK...Southeast Oklahoma
and west central Arkansas .
FLASH FLOOD.
RISK...Limited.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...This Evening.
HEAVY RAIN.
RISK...Significant.
AREA...Eastern Oklahoma and northwest Arkansas.
ONSET...Ongoing.
AREA AT GREATEST RISK...Eastern Oklahoma.
DANGEROUS HEAT.
RISK...Limited.
AREA...Eastern Oklahoma and West Central Arkansas.
ONSET...Ongoing.
DISCUSSION...
Scattered thunderstorms have developed this afternoon in conjunction
with an uncapped atmosphere and upper level disturbance moving
through the region. The greatest storm coverage into the evening
will be southeast of Interstate 44. Severe storms will continue
into the evening with damaging winds and large hail being the main
severe weather threats.
Additional thunderstorms are expected to develop through early evening
to the west along a cold front. These storms will move east into
parts of eastern Oklahoma this evening and overnight,
and will also pose a severe weather threat. An isolated tornado
will be possible this evening as the storms initially move into
northeast Oklahoma, with a transition into a damaging wind and
large hail threat with time later this evening and overnight. Locally
heavy rainfall will be a concern as well, with around 1 to 3
inches of rain likely across parts of eastern Oklahoma, with
locally higher amounts.
A Flash Flood Watch remains in effect for all of eastern Oklahoma
Oklahoma this evening through 7 am Monday morning.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Severe Thunderstorm Potential...High Wind Potential
...Heavy Rain Potential.
MONDAY through Friday...Thunderstorm Potential.
EXTENDED DISCUSSION...
Another round of severe weather and locally heavy rainfall is
expected for Sunday and Sunday night. All modes of severe weather
will be possible for Sunday.
Widespread 1 to 3 inch rainfall amounts are expected Sunday and
Sunday night with localized amounts of 4 to 6 inches possible.
This will likely result in flash flooding and river flooding. Several
rivers are expected to go to minor or moderate flood during this
heavy rainfall event. The main thunderstorm activity will begin
to push southeast of the region by Monday morning.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
Emergency management and other first responders should prepare
for the potential for significant flash flooding Sunday, including
the threat for river flooding. A few rivers could go to major
flood depending on the exact placement of the heavier rainfall
axis.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, Jun 22, 6:14 PM CDT, 4 hours 10 minutes before
Special Weather Statement
National Weather Service Tulsa OK
614 PM CDT Sat Jun 22 2019
ARZ029-OKZ076-230000-
Sebastian AR-Le Flore OK-
614 PM CDT Sat Jun 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SEBASTIAN AND EAST
CENTRAL LE FLORE COUNTIES UNTIL 700 PM CDT...
At 613 PM CDT, a strong thunderstorm was located 5 miles southeast
of Poteau, and a second was located 5 miles south of Heavener.
Movement was northeast at 30 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations in or near the path include...
Fort Smith... Poteau...
Greenwood... Pocola...
Heavener... Mansfield...
Hackett... Howe...
Hartford... Huntington...
Bonanza... Midland...
Cameron... Heavener Runestone State Park...
Excelsior... Fort Smith Regional Airport...
Jenny Lind... Rock Island...
Patterson... Arkola...
This includes Interstate 540 near mile marker 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3506 9425 3506 9423 3497 9424 3495 9434
3496 9437 3494 9439 3495 9441 3493 9444
3482 9445 3473 9463 3505 9464 3535 9437
3509 9417
TIME...MOT...LOC 2313Z 213DEG 28KT 3501 9455 3481 9461Special weather statement, Jun 22, 6:33 PM CDT, 3 hours 51 minutes before
Special Weather Statement National Weather Service Tulsa OK 633 PM CDT Sat Jun 22 2019 OKZ060-061-066-067-070-230015- Tulsa OK-Muskogee OK-Okmulgee OK-Rogers OK-Wagoner OK- 633 PM CDT Sat Jun 22 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS...WESTERN WAGONER...NORTHWESTERN MUSKOGEE...NORTHEASTERN OKMULGEE AND SOUTHEASTERN TULSA COUNTIES UNTIL 715 PM CDT... At 632 PM CDT, a strong thunderstorm was located near Stonebluff, and a second was located 4 miles south of Bald Hill. Movement was north at 45 mph. Nickel size hail and wind gusts up to 50 mph will be possible with these storms. Locations in or near the path include... Tulsa... Broken Arrow... Claremore... Owasso... Bixby... Coweta... Catoosa... Verdigris... Haskell... Inola... Bald Hill... Stonebluff... Taiwah... Tiawah... Oneta... Eram... Leonard... This includes Interstate 44 between mile markers 232 and 249. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3628 9545 3634 9580 3566 9590 3560 9574 TIME...MOT...LOC 2332Z 189DEG 40KT 3590 9573 3568 9581
Special weather statement, Jun 22, 8:19 PM CDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
819 PM CDT Sat Jun 22 2019
OKZ073>075-230200-
Haskell OK-Pittsburg OK-Latimer OK-
819 PM CDT Sat Jun 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HASKELL...
NORTHWESTERN LATIMER AND NORTHEASTERN PITTSBURG COUNTIES UNTIL 900 PM
CDT...
At 818 PM CDT, a strong thunderstorm was located 5 miles southeast of
Blocker, moving north at 25 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations in or near the path include...
Quinton... Enterprise...
Blocker... Gowen...
Featherston...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3490 9563 3524 9559 3525 9557 3525 9554
3526 9553 3526 9551 3527 9551 3525 9530
3487 9545
TIME...MOT...LOC 0118Z 190DEG 23KT 3499 9551Local storm report, Jun 22, 8:46 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
846 PM CDT SAT JUN 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 2 S EUFAULA 35.26N 95.58W
06/22/2019 E0.88 INCH MCINTOSH OK TRAINED SPOTTER
&&
SFPSpecial weather statement, Jun 22, 9:04 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Tulsa OK
904 PM CDT Sat Jun 22 2019
OKZ070-071-073>075-230245-
Haskell OK-Pittsburg OK-Muskogee OK-Latimer OK-McIntosh OK-
904 PM CDT Sat Jun 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HASKELL...
NORTHEASTERN MCINTOSH...NORTHWESTERN LATIMER...NORTHEASTERN PITTSBURG
AND SOUTHEASTERN MUSKOGEE COUNTIES UNTIL 945 PM CDT...
At 903 PM CDT, a strong thunderstorm was located 4 miles southwest of
Quinton, moving north at 25 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations in or near the path include...
Checotah... Warner...
Quinton... Porum...
Webbers Falls... Whitefield...
Rentiesville... Briartown...
Enterprise... Robbers Cave State Park...
Featherston... Lewisville...
This includes Interstate 40 in Oklahoma between mile markers 264 and
286.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3495 9556 3555 9553 3555 9513 3553 9513
3550 9512 3492 9536
TIME...MOT...LOC 0203Z 190DEG 23KT 3509 9545Special weather statement, Jun 22, 9:30 PM CDT, 54 minutes before
Special Weather Statement National Weather Service Tulsa OK 930 PM CDT Sat Jun 22 2019 OKZ070-072-074-075-230315- Haskell OK-Muskogee OK-Latimer OK-Sequoyah OK- 930 PM CDT Sat Jun 22 2019 ...SIGNIFICANT WEATHER ADVISORY FOR HASKELL...NORTHWESTERN SEQUOYAH...NORTHEASTERN LATIMER AND SOUTHEASTERN MUSKOGEE COUNTIES UNTIL 1015 PM CDT... At 929 PM CDT, strong thunderstorms were located along a line extending from 3 miles northeast of Porum to 4 miles northeast of Robbers Cave State Park. Movement was northeast at 20 mph. Wind gusts up to 50 mph will be possible with these storms. Locations in or near the path include... Stigler... Vian... Gore... Porum... Webbers Falls... Keota... Mccurtain... Whitefield... Kinta... Tamaha... Briartown... Robbers Cave State Park... Mc Curtain... Lequire... Kanima... Box... Lewisville... This includes Interstate 40 in Oklahoma between mile markers 284 and 299. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3540 9533 3564 9491 3503 9493 3494 9535 TIME...MOT...LOC 0229Z 233DEG 17KT 3540 9523 3504 9528
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:02 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, Sequoyah | 3 hr |
| Jun 22, 8:19 PM CDT | Special Weather Statement | TSA | Latimer | 41 min |
| Jun 22, 9:04 PM CDT | Special Weather Statement | TSA | Haskell | 41 min |
| Jun 22, 9:21 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 3 hr |
| Jun 22, 9:30 PM CDT | Special Weather Statement | TSA | Haskell | 45 min |
| Jun 22, 11:28 PM CDT | Special Weather Statement | TSA | Okmulgee | 32 min |
| Jun 22, 11:53 PM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 3 hr |
| Jun 22, 11:55 PM CDT | Special Weather Statement | TSA | Okmulgee | 35 min |
| Jun 23, 12:21 AM CDT | Flash Flood Warning | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 3 hr |
| Jun 23, 12:26 AM CDT | Special Weather Statement | TSA | Okmulgee | 34 min |
| Jun 23, 12:32 AM CDT | Areal Flood Advisory | TSA | LeFlore | 3 hr |
| Jun 23, 12:58 AM CDT | Special Weather Statement | TSA | Muskogee | 62 min |
| Jun 23, 1:01 AM CDT | Special Weather Statement | TSA | LeFlore | 59 min |
| Jun 23, 1:27 AM CDT | Flash Flood Warning | TSA | LeFlore | 6 hr |
| Jun 23, 1:32 AM CDT | Special Weather Statement | TSA | Wagoner | 43 min |
| Jun 23, 1:50 AM CDT | Special Weather Statement | TSA | Rogers | 40 min |
| Jun 23, 2:09 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 66 min |
| Jun 23, 2:19 AM CDT | Special Weather Statement | TSA | Mayes | 56 min |
| Jun 23, 4:18 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Sequoyah | 3 hr |
| Jun 23, 5:01 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware | 3 hr |
| Jun 23, 5:31 AM CDT | Special Weather Statement | TSA | Pawnee | 29 min |
| Jun 23, 5:41 AM CDT | Areal Flood Advisory | TSA | Adair | 3 hr |
| Jun 23, 5:54 AM CDT | Special Weather Statement | TSA | Osage | 36 min |
| Jun 23, 6:48 AM CDT | Special Weather Statement | TSA | Washington | 42 min |
| Jun 23, 7:07 AM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 38 min |
| Jun 23, 7:13 AM CDT | Areal Flood Advisory | TSA | Creek, Rogers, Tulsa, Wagoner | 3 hr |
| Jun 23, 7:19 AM CDT | Special Weather Statement | TSA | Creek, Pawnee | 56 min |
| Jun 23, 7:26 AM CDT | Special Weather Statement | TSA | Craig, Nowata | 64 min |
| Jun 23, 7:40 AM CDT | Special Weather Statement | TSA | Creek, Rogers, Tulsa | 65 min |
| Jun 23, 7:51 AM CDT | Special Weather Statement | TSA | Mayes | 24 min |
| Jun 23, 8:11 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 49 min |
| Jun 23, 8:24 AM CDT | Flash Flood Warning | TSA | Craig, Creek, Delaware, Mayes, Nowata, Osage and 5 more | 6 hr |
| Jun 23, 8:27 AM CDT | River Flood Warning | TSA | Ottawa | 4 days |
| Jun 23, 8:27 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes, Rogers | 48 min |
| Jun 23, 8:36 AM CDT | Special Weather Statement | TSA | Delaware | 24 min |
| Jun 23, 8:41 AM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 49 min |
| Jun 23, 8:49 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Creek, Delaware, Mayes, Muskogee and 6 more | 6 hr |
| Jun 23, 8:52 AM CDT | Flash Flood Warning | TSA | Adair | 6 hr |
| Jun 23, 8:54 AM CDT | Special Weather Statement | TSA | Wagoner | 51 min |
| Jun 23, 9:02 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 58 min |
| Jun 23, 9:13 AM CDT | River Flood Warning | TSA | Adair, Delaware | 35 hr |
| Jun 23, 9:13 AM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 41 hr |
| Jun 23, 9:13 AM CDT | River Flood Warning | TSA | Cherokee | 55 hr |
| Jun 23, 9:25 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 24 hr |
| Jun 23, 9:30 AM CDT | Special Weather Statement | TSA | Cherokee, McIntosh, Muskogee, Okfuskee, Okmulgee | 45 min |
| Jun 23, 9:31 AM CDT | River Flood Warning | TSA | Sequoyah | 33 hr |
| Jun 23, 9:31 AM CDT | River Flood Warning | TSA | LeFlore | 3 days |
| Jun 23, 9:55 AM CDT | Special Weather Statement | TSA | Adair | 50 min |
| Jun 23, 10:18 AM CDT | Special Weather Statement | TSA | Cherokee, McIntosh, Muskogee | 57 min |
| Jun 23, 10:39 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Okfuskee and 3 more | 6 hr |
| Jun 23, 11:12 AM CDT | Special Weather Statement | TSA | Sequoyah | 48 min |
| Jun 23, 11:47 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, Pittsburg | 58 min |
| Jun 23, 12:46 PM CDT | Special Weather Statement | TSA | Latimer, LeFlore, Pittsburg | 59 min |
| Jun 23, 1:47 PM CDT | Special Weather Statement | TSA | Latimer, LeFlore, Pushmataha | 58 min |
| Jun 23, 2:04 PM CDT | River Flood Warning | TSA | Cherokee | 12 hr |
| Jun 23, 2:04 PM CDT | River Flood Warning | TSA | Osage, Tulsa | 36 hr |
| Jun 23, 2:04 PM CDT | River Flood Warning | TSA | Rogers, Tulsa | 36 hr |
| Jun 23, 2:26 PM CDT | Flash Flood Warning | TSA | LeFlore | 6 hr |
| Jun 23, 2:29 PM CDT | River Flood Warning | TSA | Ottawa | 43 hr |
| Jun 23, 2:41 PM CDT | Areal Flood Warning | TSA | Adair | 6 hr |
| Jun 23, 3:00 PM CDT | River Flood Warning | TSA | LeFlore | 66 hr |
| Jun 23, 3:28 PM CDT | Special Weather Statement | TSA | McIntosh | 47 min |
| Jun 23, 3:48 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Pittsburg | 42 min |
| Jun 23, 4:31 PM CDT | Special Weather Statement | TSA | Haskell, Latimer, Muskogee, Sequoyah | 44 min |
| Jun 23, 4:45 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 2 more | 3 hr |
| Jun 23, 5:13 PM CDT | Special Weather Statement | TSA | Adair, Cherokee, LeFlore, Sequoyah | 47 min |
Nearby
Flash Flood Warnings in Oklahoma, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.